# SDR IPXA2672252

- Difficulty date: March 6, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 44,260 hours, 14,279 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Lt Wing Slat
- Component: Slat
- Component part number: 114T410557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 9C, LEFT WING NR 5 SLAT WEDGE LOWER SURFACE FOUND CHAFING.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 202, SHEET 8, REV 52.
